default-icon
Breathing Issue
Niketa has a problem of taking breath she has to put pressure to take breath. Problem is since last two days.Yesterday she visited MBBS and took injection VOVERAN (dyclopenic sodium) after coming home her hands are getting cold and she is shivering. After consulting doctor again she feels OK. please suggest ...
50 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi, it is due to anxiety. It's normal to feel anxious from time to time, especially if your life is stressful. However, excessive, ongoing anxiety and worry that interfere with day-to-day activities may be a sign of generalized anxiety disorder. While most people with anxiety disorders need psychotherapy or medications to get anxiety under control, lifestyle changes also can make a difference. Consult Psychiatrist...
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.